The dimension of spheres with smooth one fixed point actions

Bak A, Morimoto M (2005)
Forum Mathematicum 17(2): 199-216.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bak, AnthonyUniBi; Morimoto, Masaharu
Abstract / Bemerkung
The article proves that there are smooth one fixed point actions of the alternating group of degree 5 on the 8-dimensional sphere. It follows that a sphere has a smooth one fixed point action of some finite group if and only if the dimension of the sphere is greater than or equal to 6.
Erscheinungsjahr
2005
Zeitschriftentitel
Forum Mathematicum
Band
17
Ausgabe
2
Seite(n)
199-216
ISSN
0933-7741
Page URI
https://pub.uni-bielefeld.de/record/1603874

Zitieren

Bak A, Morimoto M. The dimension of spheres with smooth one fixed point actions. Forum Mathematicum. 2005;17(2):199-216.
Bak, A., & Morimoto, M. (2005). The dimension of spheres with smooth one fixed point actions. Forum Mathematicum, 17(2), 199-216. doi:10.1515/form.2005.17.2.199
Bak, A., and Morimoto, M. (2005). The dimension of spheres with smooth one fixed point actions. Forum Mathematicum 17, 199-216.
Bak, A., & Morimoto, M., 2005. The dimension of spheres with smooth one fixed point actions. Forum Mathematicum, 17(2), p 199-216.
A. Bak and M. Morimoto, “The dimension of spheres with smooth one fixed point actions”, Forum Mathematicum, vol. 17, 2005, pp. 199-216.
Bak, A., Morimoto, M.: The dimension of spheres with smooth one fixed point actions. Forum Mathematicum. 17, 199-216 (2005).
Bak, Anthony, and Morimoto, Masaharu. “The dimension of spheres with smooth one fixed point actions”. Forum Mathematicum 17.2 (2005): 199-216.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar